Union and symmetry preserving homomorphisms of semigroups of closed relations.
Semigroup forum, Tome 3 (1971), pp. 168-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__3_133859,
author = {K.D. jr. Magill and S. Yamamuro},
title = {Union and symmetry preserving homomorphisms of semigroups of closed relations.},
journal = {Semigroup forum},
pages = {168--172},
year = {1971},
volume = {3},
zbl = {0247.20075},
url = {http://geodesic.mathdoc.fr/item/SF_1971__3_133859/}
}
K.D. jr. Magill; S. Yamamuro. Union and symmetry preserving homomorphisms of semigroups of closed relations.. Semigroup forum, Tome 3 (1971), pp. 168-172. http://geodesic.mathdoc.fr/item/SF_1971__3_133859/